# SDR QXEA9900554

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 2 ENGINE PANEL 432AL CRACKING AROUND RIVET ON GUSSET AND CHANNEL AT COOLING DUCT ATTACH FLANGE.  REPAIRED IAW CONAIR EO 2251 AND HORIZON AIR EA 9-71-105.
